Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NIGHT SWEAT IS BACK!!
Oct 8, 2003

Dear Friends..

It is amazing that you are there..really...! i was diognosed hiv+in may03'with cd4:86/vl:96000..my doctor started meon a treatment straight away(combivir-sustiva) and + i ve been taking septrin 3 times a week ever since..

now my results are cd4:269 and vl:undetecteble..and my doctor stoped me taking septrin..ever since i start having miner night sweats..(i use to get soaked at night before i got tested.and soon after i started on septrin it stoped.)

so i am very confused..very happy about thatmy drugs are working for the moment,but i cant figure out why the night sweats are back....i am 33 healthy ,well eating , no alcohol..

can you help me to understand?

many thanks

Response from Dr. Henry

Night sweats can be due to an infection or other undiagnosed problem so your HIV doc shouyld be informed about the return of your sweats. Hormone problems, temperature changes, drug reactions and other conditions can cause sweating. Some docs continue the septra for a bit longer (such as until CD4 count > 300 for 3-6 months). KH



Previous
New Fill Illegal?
Next
extreme itching

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement